SciELO - Scientific Electronic Library Online

vol.29 issue3A NEW DEFINITION OF S* CLOSEDNESS IN L-"TOPOLOGICAL SPACESPOLYNOMIAL SETS GENERATED BY e tf(xt)?(yt) author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Proyecciones (Antofagasta) vol.29 no.3 Antofagasta Dec. 2010 

Proyecciones Journal of Mathematics
Vol. 29, N° 3, pp. 193-199, December 2010.
Universidad Católica del Norte
Antofagasta - Chile


K. V. R. Srinivas1
Y. L. Anasuya2

1Regency Institute Of Technology, India
2Andhra University, India

Correspondencia a:


First we have obtained equivalent conditions for a regular semigroup and is equivalent to N = N1 It is observed that every regular semigroup is weakly separative and C ⊆ S and on a completely regular semigroup S ⊆ N and S is partial order . It is also obtained that a band (S, .) is normal iff C = N . It is also observed that on a completely regular semigroup (S, .), C = S = N iff (S, .) is locally inverse semigroup and the restriction of C to E(S) is the usual partial order on E(S). Finally it is obtained that, if (S, .) is a normal band of groups then C = S = N .

Key Words : Locally inverse semigroup, orthodox semigroup, completely regular semigroup, normal band.

AMS Subject Classification No. :20M18.


[1] Conrad, P. F., The hulls of semiprime rings, Bull. Austral. Math. Soc. 12, pp. 311314(1975).        [ Links ]

[2] Burgess, W. D., Raphael, R., On Conrads partial order relation on semiprime rings and semigroups, Semigroup Forum 16, pp. 133140, (1978).        [ Links ]

[3] Nambooripad, K. S. S., The natural partial order on a regular semigroup, Proc. Edinburgh Math. Soc. 23, pp. 249260, (1980).        [ Links ]

[4] Drazin, M. P., A partial order in completely regular semigroups, J. Algebra 98, pp. 362374, (1986).        [ Links ]

[5] Liu, Guo-Xin, Song, Guang-tian, Some partial orders on completely regular semigroups, J. Univ. Sci. and Tech. China 34, No. 5, pp. 524528, (2004).        [ Links ]

[6] Petrich, M., Reilly, N., Completely Regular Semigroups, Wiley Sons, New York, (1999).        [ Links ]

[7] Petrich, M., Introduction to Semigroups, Charles E. Merrill Publ. Comp., Columbus, Ohio, (1973).        [ Links ]

[8] Howie, J. M., Fundamentals of Semigroup Theory, Clarendon Press, Oxford (1995).        [ Links ]

[9] Grillet, P. A., Semigroups. An Introduction to the Structure Theory, Pure and Applied Mathematics 193, Marcel Dekker, New York (1995).        [ Links ]

[10] Ramana Murthy, P. V., Srinivas, K. V. R., Characterization of partial orders on regular semigroups, A. P. Akademi of sciences, Hyderabad, Vol. 8, No. 4, pp. 289 292, (2004).        [ Links ]

K. V. R. Srinivas
Regency institute of technology,
YANAM - 533464
Near Kakinada
e-mail :

Y. L. Anasuya
Department of Mathematics
Andhra University
e-mail :

Received : April 2009. Accepted : September 2010

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License